Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Took cerazette pill, had protected sex. Would it have protected me?

I started my first cerazette pill on tuesday, had protected sex wednesday, started my period thursday and had unprotected sex friday. I've been taking the pill everyday since tuesday though, so would it have protected me last night? I'm worried because i've heard that you should wait seven days after your period, but i took the pill a couple of days before and it doesn't mention that. Help me please
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for your query.
Yes, this is true that effect of birth control take ssometime to be fully effective but because you had protected sex chances of pregnancy in your case may be very low.
You have taking pills regularly after that so you don't worry and you can take tablet from the first day of menses.
You should consult a gynecologist if you are due for your period.
Good luck.
Answered: Tue, 14 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor